MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE APT IMPACTOR SZ 6-8; IMPACTORS

DEPUY IRELAND - 9616671 ATTUNE APT IMPACTOR SZ 6-8; IMPACTORS
Model Number 2544-91-003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the all poly attune ps was impacting.The front part of the impactor broke off.This is the 2nd impactor to break off.There was no surgical delay.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information was received stating that the instrument broke while impacting.No pieces were left in patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
ATTUNE APT IMPACTOR SZ 6-8
Common Device Name
IMPACTORS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13481009
Report Number1818910-2022-02494
Device Sequence Number12064840
Product Code HWA
UDI-Device Identifier10603295443803
UDI-Public10603295443803
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2544-91-003
Device Catalogue Number254491003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2022
Supplement Date Received by Manufacturer02/08/2022
03/14/2022
Initial Report FDA Received Date02/08/2022
Supplement Report FDA Received Date02/17/2022
03/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown